RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 13, выпуск 2, страницы 220–236 (Mi adm75)  

SURVEY ARTICLE

Survey of generalized pregroups and a question of Reinhold Baer

Anthony M. Gaglionea, Seymour Lipschutzb, Dennis Spellmanc

a Department of Mathematics, U.S. Naval Academy, Annapolis, MD 21402, U.S.A.
b Department of Mathematics, Temple University, Philadelphia, PA 19122, U.S.A.
c Department of Statisitcs, Temple Universiy, Philadelphia, PA 19122, U.S.A.

Аннотация: There has been recent interest in Stallings' Pregroups. (See [2] and [12].) This paper gives a survey of generalized pregroups. We also answer a question of Reinhold Baer [1] on pregroups and answer a generalization of this question for generalized pregroups.

Ключевые слова: Pregroups, Kushner Axiom K. small cancellation.

Полный текст: PDF файл (343 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20E06
Поступила в редакцию: 07.02.2012
Исправленный вариант: 03.04.2012
Язык публикации: английский

Образец цитирования: Anthony M. Gaglione, Seymour Lipschutz, Dennis Spellman, “Survey of generalized pregroups and a question of Reinhold Baer”, Algebra Discrete Math., 13:2 (2012), 220–236

Цитирование в формате AMSBIB
\RBibitem{GagLipSpe12}
\by Anthony~M.~Gaglione, Seymour~Lipschutz, Dennis~Spellman
\paper Survey of generalized pregroups and a~question of Reinhold Baer
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 220--236
\mathnet{http://mi.mathnet.ru/adm75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027508}
\zmath{https://zbmath.org/?q=an:06120572}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm75
  • http://mi.mathnet.ru/rus/adm/v13/i2/p220

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:215
    Полный текст:159
    Литература:20
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020